# SDR ASOA20130411131

- Difficulty date: April 12, 2013
- Submitted: April 13, 2013
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 30,976 hours, 23,483 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO DOOR INTERNAL SKIN HAS MULTIPLE DENTS, NICKS.  MX PERFORMED REPAIR ON CARGO DOOR INTERNAL SKIN AT SECTIONS A, D, AND E IAW EC5230-01208.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
